# SDR P5CA2020110400371

- Difficulty date: November 4, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 30,727 hours, 5,237 cycles
- Engine: Ge GENX2B67B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT CREW REPORTED TO HKG MX THAT NR 3 ENGINE DID NOT SPOOL UP ON TAKE OFF, BUT SECOND TRY WAS NORMAL.  DISCUSSED WITH PPE, AND DOWNLOADED QAR DATA FOR REVIEW.
